Facebook Pixel

Chances of being pregnant

By September 19, 2016 - 11:07am
Rate This

The first day of my last period was August 21st 2016. I had unprotected sex on August 28th and took postinor 2 the next day (one each, 12 hours apart). I then had sex again on September 10th using the withdrawal method. I am 2 days late. What are my chances of being pregnant? Or did the pill delay my period?

Add a Comment2 Comments

HERWriter Guide

Hi Onika

Thank you for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.
Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

September 19, 2016 - 12:19pm
(reply to Susan Cody)

I am 2 days late. Do you think the postinor delayed my period?

September 19, 2016 - 12:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!